Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking pain pills, have withdrawal symptoms. What should I do?

i live with lower chronic pain cushion im back is goin out i min pain to where i cant walk im on 10/325 tabs 8 a day but take over 10 an wen i run out withdrwals are bad i want ti die but the pain needs whats in them painpills i tried over the counter wouldnt work so wen i run out i spend lots 100 s to go gt pills im not gonna suffer no mo want to die alot of times i hurt so bad so i need them i want off cuz i spend alot i get 120 monthly its not enough so i spend over 600 a month to go get them what can i take for withdrawls and for this severty of pain so i dont have to resort on painpills
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi tammy! Too much pain killer cause low blood count, please consult with doctor for drug withdrawl medicine. And do try alternative medicine like massage, hot compress, pain cream and exercise. Take care.bye.
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor